# SDR JJBA20251024067

- Difficulty date: September 26, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 42,842 hours, 30,814 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR LOWER SKIN BEHIND ACCESS PANEL 335HB IS CRACKED. PERFORMED TRIM  OUT OF CRACK ON LH ELEVATOR LOWER SKIN MOLDING GLANGE FOR ACCESS PANEL 335HB. NO FURTHER DEFECTS NOTED.
